MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; TUBING, NONINVASIVE

CARDINAL HEALTH, INC. ARGYLE; TUBING, NONINVASIVE
Model Number 8888301531
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that there was a connector disengagement.The product was unused.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2415705964 was reviewed and no anomalies related to the reported issue were observed.Unused sample was returned for evaluation.Upon evaluation, the reported issue was not observed.A definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
ARGYLE
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21465435
Report Number1423537-2025-00101
Device Sequence Number12967258
Product Code GAZ
UDI-Device Identifier10884527019625
UDI-Public(01)10884527019625(17)290531(10)2415705964
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888301531
Device Catalogue Number8888301531
Device Lot Number2415705964
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown